Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 962789, 11 pages
Research Article

Exact Travelling Wave Solutions for Isothermal Magnetostatic Atmospheres by Fan Subequation Method

1Department of Mathematics, Faculty of Mathematical Sciences, University of Mazandaran, P.O. Box 47416-95447, Babolsar, Iran
2International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X2046, Mmabatho 2735, South Africa

Received 1 September 2012; Revised 14 November 2012; Accepted 15 November 2012

Academic Editor: Lan Xu

Copyright © 2012 Hossein Jafari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Hossein Jafari, Haleh Tajadodi, Dumitru Baleanu, Abdulrahim A. Al-Zahrani, Yahia A. Alhamed, and Adnan H. Zahid, “Fractional sub-equation method for the fractional generalized reaction Duffing model and nonlinear fractional Sharma-Tasso-Olver equation,” Central European Journal of Physics, 2013. View at Publisher · View at Google Scholar
  • Ahmet Bekir, Ozkan Guner, and Adem Cevikel, “The exp-function method for some time-fractional differential equations,” IEEE/CAA Journal of Automatica Sinica, vol. 4, no. 2, pp. 315–321, 2017. View at Publisher · View at Google Scholar